Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 9, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Mar 2, 2013, 8:20 PM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2013, 8:20 PM EST (01:20 UTC)
- Expired
- Mar 3, 2013, 4:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
810 WHUS72 KMFL 030120 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 820 PM EST SAT MAR 2 2013 GMZ676-030900- /O.NEW.KMFL.SC.Y.0009.130303T0120Z-130303T0900Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 820 PM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS AND WAVES: SEAS WILL REMAIN AT OR JUST ABOVE 7 FEET OUT OF THE NORTHWEST ACROSS THE OFFSHORE GULF WATERS WELL INTO THE NIGHT BEFORE SUBSIDING INTO THE 4 TO 6 FOOT RANGE BY DAYBREAK SUNDAY MORNING. WINDS WILL REMAIN OUT OF THE NORTHWEST IN THE 15 TO 20 KNOT RANGE THROUGH THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ670-030900- /O.CON.KMFL.SC.Y.0008.000000T0000Z-130303T1500Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 820 PM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. * WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS ARE EXPECTED THROUGH SUNDAY MORNING ACROSS THE OFFSHORE ATLANTIC WATERS OF PALM BEACH COUNTY. SEAS OUT OF THE NORTHWEST WILL RANGE FROM 4 TO 6 FEET THROUGH THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 6:45 PM EST, 1 hour 35 minutes earlier.
Area forecast discussion, Mar 2, 6:45 PM EST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
645 PM EST SAT MAR 2 2013
.AVIATION...
A DIFFUSE COLD FRONT IS MAKING ITS WAY INTO SOUTH FLORIDA TONIGHT.
THIS WILL NOT DO MUCH TONIGHT...EXCEPT KEEP CLOUDS IN THE FORECAST
AND MOT LIKELY CAUSE SOME CIGS AROUND 6000 FEET IN SOME LOCATIONS.
MODELS ARE INDICATING SHOWERS ARE POSSIBLE ON THE EAST COAST OF
SOUTH FLORIDA IN THE EARLY MORNING HOURS. THE CIGS SHOULD CLEAR UP BY
MID MORNING TOMORROW. WINDS WILL CONTINUE TO BE OUT OF THE
NORTHWEST THROUGH THE TAF PERIOD AND MAY BECOME GUSTY...ESPECIALLY
ON THE WEST COAST OF SOUTH FLORIDA. HIGH PRESSURE SHOULD BEGIN TO
BUILD IN TOMORROW EVENING...ALLOWING WINDS TO START TO DIE DOWN
THROUGH TOMORROW NIGHT.
SO...BASICALLY...EXPECTING VFR CONDITIONS THROUGH THE TAF
PERIOD...WITH POSSIBLE SHOWERS AT KAPF. WINDS OUT OF THE NW
BETWEEN 5 AND 10 KTS TONIGHT...INCREASING TO 10 TO 15 KTS
TOMORROW, WITH GUSTS OF 25 POSSIBLE AT KAPF LATE TOMORROW
AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 324 PM EST SAT MAR 2 2013/
..COLDER WEATHER THIS WEEKEND INTO EARLY NEXT WEEK...
..WET WEATHER POSSIBLE WESTERN AREAS AND SOUTHERN AREAS TONIGHT...
SHORT TERM...
A STRONG COLD FRONT OVER CENTRAL FLORIDA WILL CONTINUE TO MOVE
SOUTH AND THROUGH SOUTH FLORIDA TONIGHT. AT THE SAME TIME...A
SHORT WAVE OVER SOUTHEAST GULF OF MEXICO WILL MOVE SOUTHEAST AND
THROUGH THE SOUTHERN PORTION OF SOUTH FLORIDA AND THE FLORIDA
KEYS. THIS WEATHER PATTERN WILL KEEP A NORTHWEST WIND FLOW OVER
SOUTH FLORIDA THROUGH TONIGHT ALLOWING FOR THE CONTINUATION OF THE
COLD AIR MASS TO THE NORTH TO WORK INTO SOUTH FLORIDA.
THE ATMOSPHERE HAS ALSO DRY UP A LITTLE BIT THIS MORNING INTO
EARLY THIS AFTERNOON ALLOWING FOR SOME CLEARING OF THE SKIES OVER
THE CWA. HOWEVER...THE SKIES SHOULD AGAIN BECOME MOSTLY CLOUDY
OVER MOST OF THE AREA BY TONIGHT AS THE SHORT WAVE MOVES INTO THE
REGION. THE ONLY EXCEPTION TO THIS IS OVER THE LAKE OKEECHOBEE
AREA AND THE NORTHEAST PORTION OF SOUTH FLORIDA WHERE THE STRONG
COLD FRONT WILL BE MOVING THROUGH THESE AREAS LATE THIS EVENING.
SO WILL CONTINUE THE LOW END CHANCE OF SHOWERS OVER THE EASTERN HALF
OF THE CWA THIS AFTERNOON INCREASING TO A CHANCE OVER THE WESTERN
HALF OF THE CWA. FOR TONIGHT...THERE WILL BE A VERY TIGHT GRADIENT
IN THE POPS OVER SOUTH FLORIDA. THE LAKE OKEECHOBEE AREA AND THE
NORTHEAST PORTIONS OF SOUTH FLORIDA WILL REMAIN DRY TONIGHT WITH
INCREASING CHANCE OF SHOWERS AS YOU HEAD SOUTH AND WEST TO SHOWERS
LIKELY OVER THE WEST COAST METRO AREAS AND THE GULF WATERS OF
SOUTH FLORIDA. THERE COULD EVEN BE A FEW STORMS OVER THE WEST
COAST METRO AREAS AND THE GULF WATERS OF SOUTH FLORIDA LATE
TONIGHT...AS THE SHORT WAVE MOVES THROUGH THIS AREA.
TEMPERATURES ACROSS SOUTH FLORIDA WILL ALSO HAVE A BIG SPREAD FROM
LAKE OKEECHOBEE REGION TO MIAMI-DADE COUNTY. LOWS TONIGHT OVER THE
LAKE OKEECHOBEE AND THE NORTHERN INTERIOR AREAS WILL BE IN THE
UPPER 30S TO LOWER 40S INCREASING TO MID 40S OVER MIAMI-DADE AND
THE WEST COAST METRO AREAS. THE AREAS WEST OF LAKE OKEECHOBEE
COULD ALSO FALL INTO THE MID 30S WITH EVEN SOME ISOLATED AREAS
APPROACHING NEAR FREEZING CONDITIONS.
THE WINDS WILL ALSO BE LIGHT AND VARIABLE OVER THE INTERIOR AREAS
TO AROUND 5 TO 10 MPH OVER THE METRO AREAS TONIGHT. THIS WILL KEEP
WIND CHILL READINGS NEAR THE THE ACTUAL LOW TEMPERATURES...BUT
COULD BE ABOUT 5 DEGREES COOLER ALONG THE METRO AREAS TONIGHT.
SO HAVE ADDED PATCHY FROST OVER THE NORTHERN INTERIOR AREAS FOR
LATE TONIGHT.
THE STRONG COLD FRONT WILL BE SOUTH OF THE AREA ON SUNDAY ALLOWING
FOR HIGH PRESSURE TO BUILD INTO THE FLORIDA PENINSULA SUNDAY NIGHT
INTO MONDAY. THIS WILL ALLOW FOR THE NORTHWEST WIND FLOW TO
CONTINUE ON SUNDAY BEFORE BECOMING LIGHT AND VARIABLE ON SUNDAY
NIGHT OVER THE REGION. AT THIS TIME...THE HIGHS ON SUNDAY WILL BE
IN THE 60S TO NEAR 70S AS THE LOWS WILL BE IN THE MID TO UPPER 30S
OVER THE INTERIOR AREAS TO UPPER 30S TO MID 40S OVER THE METRO
AREAS. THE ONLY EXCEPTION TO THIS IS OVER THE WESTERN INTERIOR
AREAS WHERE LOWS COULD GET CLOSE TO FREEZING. HOWEVER...THE
PROBABILITIES FOR A FREEZE IS ONLY 10 TO 15 PERCENT OVER THE WESTERN
INTERIOR AREAS FOR SUNDAY NIGHT. SO AT THIS TIME...NO FREEZE WATCH
WILL BE ISSUED FOR THE WESTERN INTERIOR AREAS AND WILL CONTINUE
THE FREEZE OUTLOOK.
FOR EARLY NEXT WEEK...THE HIGH WILL CONTINUE TO MOVE EAST INTO THE
WESTERN ATLANTIC WATERS. THIS WILL KEEP THE WEATHER DRY OVER SOUTH
FLORIDA AND ALLOW FOR A SLOW WARM UP OVER THE AREA.
LONG TERM...
ANOTHER LOW PRESSURE SYSTEM SHOULD DEVELOP OVER SOUTHERN GULF
COAST STATES AND MOVE EAST/NORTHEAST INTO THE MID ATLANTIC STATES
BY MIDDLE OF NEXT WEEK. THIS WILL ALLOW FOR ANOTHER COLD FRONT TO
MOVE SOUTH AND THROUGH SOUTH FLORIDA BY MIDDLE OF NEXT WEEK WITH
A FEW SHOWERS ALONG THE FRONT ESPECIALLY OVER THE LAKE OKEECHOBEE
REGION. SO WILL CONTINUE THE SLIGHT CHANCE OF POPS OVER SOUTH
FLORIDA FOR MIDDLE OF NEXT WEEK. THE WEATHER WILL THEN BECOME DRY
AGAIN OVER SOUTH FLORIDA FOR LATE NEXT WEEK...AS THE WINDS WILL BE
AGAIN FROM THE NORTHWEST.
TEMPERATURES FOR MIDDLE TO END OF THIS WEEK OVER SOUTH FLORIDA
WILL BE IN THE 70S FOR HIGHS WITH LOWS IN THE 40S EXCEPT 50S OVER
THE EAST COAST METRO AREAS.
MARINE...
THE NORTHWEST WIND FLOW WILL CONTINUE TONIGHT INTO EARLY NEXT
WEEK. THE SPEEDS WILL BE AROUND 20 KNOTS THIS AFTERNOON BEFORE
DECREASING TO 15 TO 20 KNOTS TONIGHT INTO SUNDAY. THE ONLY
EXCEPTION TO THIS IS OVER THE OFFSHORE PALM BEACH WATERS WHERE THE
WIND SPEEDS WILL REMAIN AROUND 20 KNOTS TONIGHT. THE SEAS WILL
ALSO REMAIN AT 6 FEET OR LESS IN BOTH THE ATLANTIC AND GULF WATERS
TONIGHT THROUGH SUNDAY NIGHT. SO WILL CONTINUE THE SCA FOR ALL OF
THE LOCAL WATERS OF SOUTH FLORIDA THROUGH EARLY THIS EVENING
BEFORE DROPPING THEM DOWN TO SCEC CONDITIONS. THE ONLY EXCEPTION TO
THIS IS A SCEC FOR BISCAYNE BAY WATERS...AND CONTINUING THE SCA
FOR THE OFFSHORE PALM BEACH WATERS.
FIRE WEATHER...
THE RELATIVE HUMIDITIES OVER THE CWA THIS AFTERNOON HAVE FALLEN
INTO THE LOWER 30S. HOWEVER...THE 20 FOOT WINDS HAVE ONLY BEEN IN
THE 10 TO 15 MPH RANGE EXCEPT FOR BROWARD COUNTY WHERE THEY BEEN
IN THE 15 TO 20 MPH RANGE. THE ENERGY RELEASE COMPONENT IS ALSO IN
THE MID 20S OVER MOST OF THE CWA...EXCEPT FOR GLADES AND BROWARD COUNTIES
WHERE THEY ARE IN THE UPPER 20S. SO A RED FLAG WARNING HAS BEEN
ISSUED FOR BROWARD COUNTY FOR THIS AFTERNOON.
THE RELATIVE HUMIDITIES FOR SUNDAY AFTERNOON WILL BE IN THE MID TO
UPPER 20S ALONG WITH THE TRANSPORT WINDS AROUND 15 MPH. HOWEVER...THE
ENERGY RELEASE COMPONENT OVER THE CWA SHOULD REMAIN IN THE MID 20S
EXCEPT FOR GLADES AND BROWARD COUNTIES. SO AT THIS TIME WILL NOT
BE ISSUING ANY FIRE WEATHER WATCHES OR RED FLAG WARNINGS OVER
SOUTH FLORIDA FOR SUNDAY...DUE TO THE BORDERLINE CRITICAL THRESHOLD.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 42 64 40 69 / 10 10 - 0
FORT LAUDERDALE 46 65 44 70 / 20 20 - 0
MIAMI 47 66 45 71 / 30 30 - 0
NAPLES 45 63 42 70 / 60 20 - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS.
SMALL CRAFT ADVISORY UNTIL 10 AM EST SUNDAY FOR WATERS FROM
JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM
TO 60 NM.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...85/AG
AVIATION/RADAR...13/SIHazardous weather outlook, Mar 2, 5:06 PM EST, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 506 PM EST SAT MAR 2 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 031315- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 506 PM EST SAT MAR 2 2013 ...MODERATE RISK OF RIP CURRENTS GULF BEACHES... ...SMALL CRAFT ADVISORY... ...TEMPERATURES IN THE UPPER 30S HENDRY AND GLADES COUNTIES TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE GULF COAST BEACHES DUE TO INCREASED SURF AND NORTHWESTERLY ONSHORE FLOW AROUND 15 MPH. THERE IS ALSO A SLIGHT RISK OF RIP CURRENTS FOR THE EAST COAST BEACHES. WIND: WINDS OF 20-25 KTS OVER THE SOUTH FLORIDA WATERS HAS LED TO THE ISSUANCE OF A SMALL CRAFT ADVISORY. TEMPERATURES: TEMPERATURES WILL FALL INTO THE MID TO UPPER 30S OVER HENDRY AND GLADES COUNTIES...WITH LOW 40S EXPECTED IN PALM BEACH COUNTY AND INTERIOR COLLIER COUNTY. WAVES: NORTHWEST WIND HAS BUILT SEAS TO UP TO 6 FEET IN THE ATLANTIC WATERS AND 7 TO 10 FEET IN THE GULF WATERS. THEY ARE EXPECTED TO SLOWLY SUBSIDE THROUGH TONIGHT TO 5 TO 6 FEET ACROSS ALL SOUTH FLORIDA WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NORTHWEST WINDS WILL LEAD TO A CONTINUED RISK FOR RIP CURRENTS ON GULF BEACHES SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Mar 2, 2:30 PM EST, 5 hours 50 minutes before
FREEZE OUTLOOK NATIONAL WEATHER SERVICE MIAMI FL 230 PM EST SAT MAR 2 2013 FLZ063-066-070-022130- GLADES-HENDRY-INLAND COLLIER- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...IMMOKALEE 230 PM EST SAT MAR 2 2013 ...FROST AND NEAR FREEZING TEMPERATURES POSSIBLE TONIGHT AND SUNDAY NIGHT... A COLD AIR-MASS WILL REMAIN IN PLACE THROUGH MONDAY...WITH MUCH BELOW NORMAL TEMPERATURES CONTINUING. WITH SKIES PARTIALLY CLEAR THIS EVENING...TEMPERATURES WILL DROP RAPIDLY AND MAY REACH MID TO UPPER 30S OVER PORTIONS OF GLADES AND HENDRY COUNTIES BY LATE TONIGHT. FROST MAY OCCUR...AND IF CONFIDENCE INCREASES IN FROST FORMATION...A FROST ADVISORY MAY BE NEEDED TONIGHT AND EARLY SUNDAY MORNING. WINDS ARE FORECAST TO DIMINISH BY MIDNIGHT...BUT IF THEY REMAIN AT SPEEDS OF AROUND 5 MPH...WIND CHILL VALUES MAY DROP BELOW 35 DEGREES FOR SEVERAL HOURS...AND A WIND CHILL ADVISORY COULD BE WARRANTED. THERE IS ALSO A SLIGHT CHANCE THAT TEMPERATURES EARLY SUNDAY MORNING IN GLADES COUNTY WILL DROP TO NEAR FREEZING IN WIND-PROTECTED AREAS. FOR SUNDAY NIGHT INTO MONDAY MORNING...THERE IS A BETTER CHANCE OF TEMPERATURES REACHING THE FREEZING MARK IN GLADES COUNTY...AND THIS MAY EXTEND INTO HENDRY AND INLAND COLLIER COUNTIES. FROST IS ALSO POSSIBLE OVER THESE AREAS. PATCHY FROST COULD ALSO OCCUR OVER WESTERN PALM BEACH AND FAR WESTERN BROWARD COUNTIES EARLY MONDAY MORNING. STAY TUNED TO THE LATEST FORECAST UPDATES AND BE ALERT FOR POSSIBLE WINTER ADVISORIES...WATCHES...OR WARNINGS. KONARIK
Special weather statement, Mar 2, 2:59 PM EST, 5 hours 21 minutes before
FREEZE OUTLOOK NATIONAL WEATHER SERVICE MIAMI FL 259 PM EST SAT MAR 2 2013 FLZ063-066-070-031200- GLADES-HENDRY-INLAND COLLIER- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...IMMOKALEE 259 PM EST SAT MAR 2 2013 ...FROST AND NEAR FREEZING TEMPERATURES POSSIBLE TONIGHT AND SUNDAY NIGHT... A COLD AIR-MASS WILL REMAIN IN PLACE THROUGH MONDAY...WITH MUCH BELOW NORMAL TEMPERATURES CONTINUING. WITH SKIES PARTIALLY CLEAR THIS EVENING...TEMPERATURES WILL DROP RAPIDLY AND MAY REACH MID TO UPPER 30S OVER PORTIONS OF GLADES AND HENDRY COUNTIES BY LATE TONIGHT. FROST MAY OCCUR...AND IF CONFIDENCE INCREASES IN FROST FORMATION...A FROST ADVISORY MAY BE NEEDED TONIGHT AND EARLY SUNDAY MORNING. WINDS ARE FORECAST TO DIMINISH BY MIDNIGHT...BUT IF THEY REMAIN AT SPEEDS OF AROUND 5 MPH...WIND CHILL VALUES MAY DROP BELOW 35 DEGREES FOR SEVERAL HOURS...AND A WIND CHILL ADVISORY COULD BE WARRANTED. THERE IS ALSO A SLIGHT CHANCE THAT TEMPERATURES EARLY SUNDAY MORNING IN GLADES COUNTY WILL DROP TO NEAR FREEZING IN WIND-PROTECTED AREAS. FOR SUNDAY NIGHT INTO MONDAY MORNING...THERE IS A BETTER CHANCE OF TEMPERATURES REACHING THE FREEZING MARK IN GLADES COUNTY...AND THIS MAY EXTEND INTO HENDRY AND INLAND COLLIER COUNTIES. FROST IS ALSO POSSIBLE OVER THESE AREAS. PATCHY FROST COULD ALSO OCCUR OVER WESTERN PALM BEACH AND FAR WESTERN BROWARD COUNTIES EARLY MONDAY MORNING. STAY TUNED TO THE LATEST FORECAST UPDATES AND BE ALERT FOR POSSIBLE WINTER ADVISORIES...WATCHES...OR WARNINGS.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:24 AM EST | Red Flag Warning | MFL | Broward | 15 hr |
| Mar 3, 5:03 AM EST | Freeze Watch | MFL | Glades | 14 hr |
| Mar 3, 4:13 PM EST | Small Craft Advisory | MFL | 19 hr |
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.